2 doctors weighed in:

Does mirena (levonorgestrel) cause uterine thinning after removal..If so is that why i had a miscarriage?

2 doctors weighed in
Dr. Jane Van Dis
Obstetrics & Gynecology
1 doctor agrees

In brief: No

The Mirena (levonorgestrel) iud has Progesterone in it which can cause uterine thinning when it's in place, but after removal it's effects are soon gone completely.
I'm sorry about your miscarriage, it's likely due to something else, though, not the mirena (levonorgestrel).

In brief: No

The Mirena (levonorgestrel) iud has Progesterone in it which can cause uterine thinning when it's in place, but after removal it's effects are soon gone completely.
I'm sorry about your miscarriage, it's likely due to something else, though, not the mirena (levonorgestrel).
Dr. Jane Van Dis
Dr. Jane Van Dis
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available